Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 24, 2014, 08:52:56 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 643386
  • Total Topics: 48954
  • Online Today: 171
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: HOBO`S SYNDROME  (Read 1522 times)

0 Members and 1 Guest are viewing this topic.

Offline SASA39

  • Member
  • Posts: 690
HOBO`S SYNDROME
« on: March 01, 2007, 10:24:51 AM »
I don`t know is it a right translation but it is a very known syndrome in hospitals :

A hobo ( wanderer , vagabond ...........) was brought to hospital due to some miner infection.
He took a bath , his clothes was washed , given clean , he slept in a warm room in a bed , treated with good drugs ..........eat a 3 meals by day and suddenly despite of all this his condition was rapidly worsening.........

As for me on Oct 06 I was fine with no symptoms at all .

Since I has find out a number of CD4=58 and a nature of my ilness it has not been a month without any difficulties.................Candida Eshofaghitis , Herpes Genitalis , HPV twice , bronchitis , depression ,   gluteous-rectal infection ,and as I`m writing you a headache............................all this in 5 monts.

Any comments , please ?
Oct.     `06.  CD4=58  ?    %       VL not perform. ?!?
25.Dec.`06.         203       14        VL= 0
29.May.`07.    broken device        VL=1363
20.June`07     broken device        VL=0
25.Dec `07  CD4=582                  VL=70
14.May `08  CD4=448
29.July `08                                  VL=0
26.Nov `08  CD4=674                    VL=179
16.Mar `09  CD4=554                    VL=0
19.Jan`10 CD4=715               
03.Mar`10                                    VL=0
24.Aug`10 CD4=524                     VL=0
04.Dec`10 CD4=626                     VL=0
15.Sep`11                                   VL=93
17.Nov`11                                   VL=0
05/26 .Jul`12 CD4=713                 VL=0
28.Nov`12 CD4=916                     VL=0
09.May`13                                 VL=0

Offline Moffie65

  • Member
  • Posts: 1,755
  • Living POZ since 1983
Re: HOBO`S SYNDROME
« Reply #1 on: March 01, 2007, 10:32:32 AM »
SASA,

Unfortunately we in America do not have any idea how to help you in Serbia.  We are ignorant of your health system and do not have knowledge about how to help.

I would say that since your CD4 is 58, you need to speak with your doctor about the possibility of getting on HIV medications and also medications that will keep you from getting other diseases which might make you very sick. 

Learn as much as you can about the diseases which will take place when you have a very low CD number like you.  It is important to your survival. 

I had a low of 20 in 1993 so it is possible to help your immune system come around and make progress towards a normal health.

Please keep us informed about your health and what you are doing with your doctor.


Thanks, and Love.
The Bible contains 6 admonishments to homosexuals,
and 362 to heterosexuals.
This doesn't mean that God doesn't love heterosexuals,
It's just that they need more supervision.
Lynn Lavne

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.